MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CONTROL,EVENCARE G2 HI LO

Medline Industries, LP MEDLINE; CONTROL,EVENCARE G2 HI LO
Catalog Number MPH1560
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that these controls are not giving accurate readings.The low solutions are giving readings that are way too low and inaccurate.
 
Additional Manufacturer Narrative
The customer reported receiving a medline glucose control solution that has low readings and stated that the low solutions are giving readings that are way too low and inaccurate.Medline received 6ea mph1560 evencare g2 blood glucose control solutions and tested them with test strips and a control glucose meter; additional samples of glucose strips and control solutions were later received and tested with the provided control solution.The complaint was not confirmed, and both additional tests passed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CONTROL,EVENCARE G2 HI LO
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kim evangelista
three lakes drive
northfield, IL 60093--275
MDR Report Key50872055
Report Number1417592-2026-49237
Device Sequence Number18820416
Product Code JJX
UDI-Device Identifier00884389102544
UDI-Public00884389102544
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K090043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH1560
Device Lot Number16824043102/202
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/05/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown